# SDR UHLA2010060600063

- Difficulty date: June 6, 2010
- Submitted: June 9, 2010
- Operation: Air carrier
- Aircraft: N654RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000104
- Aircraft time: 13,662 hours, 8,454 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Nipple
- Condition: Defective
- Location: Hydraulic Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON DESCENT, EICAS MESSAGE HYD 2 LO QTY.  CHECKED HYDRAULIC PAGE ON MFD AND NOTICED QUANTITY WAS RAPIDLY DECREASING FROM APPROX 12 PERCENT DOWN TO 0 PERCENT.  ONCE THE QUANTITY REACHED 0 PERCENT THE PRESSURE STARTED TO DECREASE FROM 3000 PSI DOWN TO 0 PSI, THEN HYD 2 LO PRESS EICAS MESSAGE APPEARED.  FOLLOWED QRH, DECLARED EMERGENCY, LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED A SUPPORT ASSY AND NIPPLE ON SUPPLY LINE NR 2 IAW GE IPC 71-00-05.  OPS AND LEAK CHECK GOOD.
